# SDR DXTA2021113052780

- Difficulty date: November 29, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N331QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500183
- Aircraft time: 6,208 hours, 4,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 005325
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER LIGHT SWITCH: DURING BEFORE ENGINE START FLOW, SWITCH IS MOVED INTO ARM POSITION AND ALL AIRCRAFT EMERGENCY LIGHTS INCORRECTLY TURN ON BOTH INSIDE AND OUTSIDE.  THIS SHOULD NOT HAPPEN WITH NORMAL AIRCRAFT POWER SUPPLIED THROUGH GPU. // SIGNOFF// REMOVED EBS P/N 645QLS-00 S/N 001946, INSTALLED EBS P/N 7450LS-00 5/N 005325. REF PHENOM 300 AMM 33-52'.01-000-801. OPS CHECK GOOD
